# SDR USAA2011102300008

- Difficulty date: September 22, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 50,203 hours, 6,971 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING S2 CHECK, FOUND CORROSION ON SEAT TRACK BETWEEN FRAME 33 TO 35, Y953.  REPLACED SEAT TRACK IAW SRM 51-21-11, 51-44-11, 51-42-11 & 53-00-15 FIGURE 101.
